Discussions that mention zoloft

Open to All Other Health Topics board


HI, i posted along thread about raised hrt rate with ssri's.. the thing is is that all ssir's make my hrt race faster al day etc.. i am already about 80-90 beats on rest now... with the ssri's i am like iver 100 sometimes in the 200's, i took zoloft and it worked wonders for me mentally BUT it made my hrt race so fast doctor took me of it within a mnth... i want it back... i am going to the doctors tommorrow and am going to ask for it again.. BUT i want to hear from others if they have taking zoloft or any other ssri with a beta block such as proponol ? so i can print the page out and take it to my doctor urgent response plse...
Thankyou

------------------
dipps
I have been taking Zoloft and Inderal (generic: propanolol) for l5 years (?) or so (it was whenever Zoloft was first approved for use). I experienced severe migraines and "heart rushes" all my life and nothing worked until I went to my umpteenth neurologist who finally prescribed this winning combination. I have been l00% symptom free ever since and I can even speak in public now without feeling like I'm going to pass out. Even in emergencies, I am the calmest one you'll find. Life is wonderful being on a steady course and not having to fear when the next attack of so-called "nerves" will hit and my head no longer pounds for months straight at a time. I wish someone had been compassionate and wise enough to have discovered this cure for me without having to live a third of my life in misery and insecurity. There is so much I could have done if I had just been "normal" like I am now. Again, I have had absolutely no side effects and indeed I will probably remain on these two medications forever, which is perfectly fine with me! I've been granted a new life and I am thankful everyday that I was persistent and didn't give up seeking a cure no matter how hopeless it seemed over so many years.
I dont suffer with raised hrt rate... only when i was on the zoloft i was more aware of it beating all the time.. so doctor took me off it... i went to docs today and he wouldnt give it to me, i asked for it together with the proponol and he said it can cause a toxic reaction... he just told me to go home, and rest... wtf? i am going to see a new doctor tommorrow.. its only been 3 years since i been panicky, obsessive and depressed..But i just get the dizzyness, headaches disorientation etc..

------------------
dipps